I have never had sex before, but in order to adjust the test cycle, I took Bayer yousiyue contraceptive. The first day I took it was November 12, and tonight it was the 25th day (I started taking the first white pill, I don't know if it was invalid?) At ordinary times, the amount of menstruation is large, 6-7 days, and the cycle is stable (a cycle of 27-31 days). However, from the beginning of taking medicine, there has been intermittent brown blood and secretions after the end of menstruation. There have been more and more in the past three days. There was even bright red blood one night three days ago, but the color was darker the next day. Recently, some strips have been often found. What is this? After consulting the doctor, the doctor told me that "if my menstrual volume is greater than one sanitary napkin every day, I'll come to my aunt", but I take medicine on 11.12 and should come to my aunt on 12.9. It's only 12.6 today. I've changed sanitary napkins several times. What's the matter? Am I not normal? The doctor has stopped me from taking white tablets and I have finished eating powder tablets. Isn't it 28 days for anyone to eat menstrual cycle? My blood color is dark now. Do I come to my aunt
Hello, your condition should be normal menstruation. As long as you have symptoms of vaginal bleeding after taking contraceptives, you can drink more brown sugar ginger water first, warm your baby's small abdomen and observe it. If you have less menstruation, eat motherwort granules. At ordinary times, you should pay attention to keeping your abdomen warm, don't catch cold, and don't eat cold food.
Hello, according to the situation you described, it should be irregular menstruation caused by taking contraceptives. You can stop taking the pill and observe it. During the drug ordering period, pay attention to keep your abdomen warm, don't catch cold, and don't eat cold food. Irregular menstruation caused by taking drugs can generally recover slowly after stopping the pill.
Hello, according to your description, I read the pictures you sent. This situation is menstruation. Although menstruation is black, it may have something to do with oral drugs. I hope you don't worry and maintain a good mood. During this period, you should eat reasonably, ensure nutrition, avoid fatigue and cold, and avoid spicy food. It's best to go to the hospital for detailed consultation and examination. After diagnosis, Listen to the guidance of local doctors.